Early relapse of psychotic symptoms after an initial response to olanzapine


KOSTAKOĞLU A. E. , REZAKİ M., GÖĞÜŞ A.

ACTA PSYCHIATRICA SCANDINAVICA, vol.100, no.4, pp.312-314, 1999 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 100 Issue: 4
  • Publication Date: 1999
  • Doi Number: 10.1111/j.1600-0447.1999.tb10867.x
  • Title of Journal : ACTA PSYCHIATRICA SCANDINAVICA
  • Page Numbers: pp.312-314

Abstract

This is a report of two cases with schizophrenia in which a good response to olanzapine in an acute 6-week treatment phase was obtained, followed by early relapse without any clear contributing factors. Referring to a few other case reports of early relapse after an initial response to atypical antipsychotics other than olanzapine, the possibility is discussed that rapid displacement of these drugs due to loose binding could play a role in early relapse.